# SDR REXA2019082601358

- Difficulty date: August 26, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY:DURING REPAIR ON FLOOR SILL, CRACK WAS FOUND ON FLOORBEAM STA FS=280 AND RBL 42. (W1) IN REF. NRC S/N 00303
SUMMARY OF NRC 00373: FLOORBEAM BTW BL 0 TO RBL 42 AT FS=280 WAS REPLACED PER SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-20-001-001-A01.
